Discussions By Condition: Repiratory conditions

frequent deep breaths.. . .. . (worried)

Posted In: Repiratory conditions 3 Replies
  • Posted By: lostdae
  • November 21, 2006
  • 04:32 AM

For two days now about every thirty seconds i get the need to take a deep breath in. .. . . kind of like a yawn. Every now and then my face and lips begin to tingle as if im not getting enough air. Ive never had asthma. Im 16 and have been smoking for one and a half years, Im afraid that if I go to the doctor he will tell my parents i smoke. Is this serious though.... do i need to see a doctor, or is it just allergies possibly. Please help.

Reply Flag this Discussion

3 Replies:

  • Yes- You need to see a doctor. It could be because of allergies, could possibly be allergy asthma. I'm sure you know what smoking does to your lungs. Even if your parents would get upset with you about smoking, it is most important for you to be able to breath! Also, remember doctor-patient policy. I'm not sure it applies to minors, but go to a doctor. I am not trying to scare you, but you not being able to breath effects your WHOLE body, eventually. You need oxgen, and tingling lips is a sign of not getting enough.
    Anonymous 42,789 Replies
    • December 2, 2006
    • 06:22 AM
    • 0
    Flag this Response
  • I have the same thing happening to me. Like every 30 secs....I have to take a deep breath. Its making me feel sleepy and very tired. I just want to lay down and sleep allday. Plus, I have MVP. But I'm not sure if that has anything to do with it. Plus my mother has asthma. Never had allergies before.
    7DayTheory 7 Replies Flag this Response
  • Ohhh yea I'm 23 years old.
    7DayTheory 7 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?